# SDR LR7A03001

- Difficulty date: January 17, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 34,775 hours, 20,748 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER JOB CARD HB0503 FOUND RT HORIZONTAL STAB L/E IMPACT DAMAGE WITH DENT AND 1.5 INCH CRACK AT RT HSS 275, FS 1052, WL 276.  REPAIRED OUTER SKIN IAW SRM SMP 583 51-140-14 AND INNER SKIN IAW 51-140-14.  NR 0008 AND 0071.
